# SDR AALA201902019009

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 12,304 hours, 4,740 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: FAN0012
- Part serial: 164905565
- Condition: Failed
- Location: Extraction
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT APPROXIMATELY 18,000 FT,  FELT A LOUD BANG UNDER FOOT,  FOLLOWED BY A VIBRATION.  THE VIBRATION NEVER WENT AWAY FOLLOWED BY AN ELECTRICAL ODOR.  FAS FELT THE VIBRATION IN THE FIRST CLASS GALLEY. ACCOMPLISHED W/C 05-96-70, AND FOUND THE FWD E/E EXTRACTION FAN HAD FAILED AND THE CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED THE FAN IAW MM 21-26-51. OPS AND LEAK CHECKED GOOD.
